# SDR IPXA1170722

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 15238101
- Part serial: 2427
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING MAINTENANCE RUN,  MECH FAILED TO DISARM ESCAPE SLIDE BEFORE OPENING ENTRY DOOR, SLIDE DEPLOYED NORMALLY.  INSTALLED SERVICABLE ESCAPE SLIDE IAW AMM 25-61-21-04.
